MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I2000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I2000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03M74-02
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed a falsely elevated architect free t4 result generated for a 32-year-old female patient sample.The following data was provided (customer¿s reference range 9.01-19.05 pmol/l): sample id (b)(6) initial result = 35.34 pmol/l, repeat = 11.5 pmol/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.Section a1 - patient identifier complete entry = (b)(6).Section e1 - initial reporter establishment name complete entry= (b)(6).Section e1 - address 1 complete entry = (b)(6).All available patient information was included.Additional patient details are not available.This report is being filed on an international product, list number 03m74-02, that has a similar product distributed in the us with the same list number, and a 510k/pma/bla number that¿s exempt.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information section h4 - device mfg date.The field service representative (fsr) inspected the instrument and performed troubleshooting.Crystals were found near the r2 pipettor, and the syringe assy was found to be leaking.The syringe assy was replaced which resolved the issue.The instrument service history review revealed one additional ticket associated with discrepant/erratic free t4 patient results.There were no additional service or complaint issues on or around the date this complaint was initiated that may have contributed to this issue.A review of complaint and trending data for the architect i2000sr did not identify any similar issues as described in this complaint.Additionally, review of complaint and trending data associated with the syringe assy did not identify any trends.Review of the manufacturing documentation did not identify any non-conformances or potential non-conformances associated with the complaint issue.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the architect i2000sr, serial number (b)(6), or the syringe assy were identified.

Brand Name
ARCHITECT I2000SR PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23393012
Report Number3016438761-2025-00634
Device Sequence Number15956355
Product Code JJE
UDI-Device Identifier00380740006235
UDI-Public(01)00380740006235
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03M74-02
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2025
Supplement Date Received by Manufacturer12/05/2025
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC FT4 500T (CN), 07K65-78, (B)(6) ; ARC FT4 500T (CN), 07K65-78, (B)(6)
Patient Age32 YR
Patient SexFemale